# SDR 20010525SG008

- Difficulty date: May 1, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N544NA
- Make and model: Boeing 757236
- Aircraft serial: 29942
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS ROW 11 INOPERATIVE.  REPLACED LAMPS.  (M)
